Header

UZH-Logo

Maintenance Infos

Two examples of Brauer–Manin obstruction to integral points


Kresch, A; Tschinkel, Y (2008). Two examples of Brauer–Manin obstruction to integral points. Bulletin of the London Mathematical Society, 40(6):995-1001.

Abstract

We give two examples of Brauer–Manin obstructions to integral points on open subsets of the projective plane.

Abstract

We give two examples of Brauer–Manin obstructions to integral points on open subsets of the projective plane.

Statistics

Citations

5 citations in Web of Science®
7 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

2 downloads since deposited on 11 Feb 2009
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2008
Deposited On:11 Feb 2009 16:19
Last Modified:05 Apr 2016 12:59
Publisher:Oxford University Press
ISSN:0024-6093
Publisher DOI:https://doi.org/10.1112/blms/bdn081

Download

Preview Icon on Download
Filetype: PDF - Registered users only
Size: 1MB
View at publisher